Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 942–945 (Mi mz1915)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Properties of Morse forms that determine compact foliations on $M^2_g$

I. A. Melnikova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1915

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 714–716

Bibliographic databases:

Received: 18.06.1996

Citation: I. A. Melnikova, “Properties of Morse forms that determine compact foliations on $M^2_g$”, Mat. Zametki, 60:6 (1996), 942–945; Math. Notes, 60:6 (1996), 714–716

Citation in format AMSBIB
\Bibitem{Mel96}
\by I.~A.~Melnikova
\paper Properties of Morse forms that determine compact foliations on $M^2_g$
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 942--945
\mathnet{http://mi.mathnet.ru/mz1915}
\crossref{https://doi.org/10.4213/mzm1915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619942}
\zmath{https://zbmath.org/?q=an:0898.57012}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 714--716
\crossref{https://doi.org/10.1007/BF02305168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000038}


Linking options:
  • http://mi.mathnet.ru/eng/mz1915
  • https://doi.org/10.4213/mzm1915
  • http://mi.mathnet.ru/eng/mz/v60/i6/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gelbukh I., “On Compact Leaves of a Morse Form Foliation”, Publ. Math.-Debr., 78:1 (2011), 37–48  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:334
    Full text:198
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021